# SDR AU980683

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: E, H, X
- Precautionary procedure: E, F

## Discrepancy

(AUS) NR 2 ENGINE SURGED TWICE BEFORE SHUTTING ITSELF DOWN.  INVESTIGATION FOUND HEAT DAMAGE AROUND THE WIRING LOOM AND SOOT AROUND THE FUEL CONTROLS.   BOTH FIRE BOTTLES WERE DISCHARGED.  PART TC:  6,482.
